A SOLVABLE HIERARCHY OF (N+1)-DIMENSIONAL NON-LINEAR EVOLUTION-EQUATIONS WITH CONSTRAINTS
Contribuinte(s) |
Universidade Estadual Paulista (UNESP) |
---|---|
Data(s) |
20/05/2014
20/05/2014
07/01/1989
|
Formato |
L13-L18 |
Identificador |
http://dx.doi.org/10.1088/0305-4470/22/1/003 Journal of Physics A-mathematical and General. Bristol: Iop Publishing Ltd, v. 22, n. 1, p. L13-L18, 1989. 0305-4470 http://hdl.handle.net/11449/37671 10.1088/0305-4470/22/1/003 WOS:A1989R814500003 |
Idioma(s) |
eng |
Publicador |
Iop Publishing Ltd |
Relação |
Journal of Physics A: Mathematical and General |
Direitos |
closedAccess |
Tipo |
info:eu-repo/semantics/other |